# SDR ASAA2023090845000

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 47,296 hours, 14,016 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Faulty
- Location: Flight Deck
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 START SWITCH DID NOT CUTOUT AT 56 % N2 ON INITIAL START. GROUNDED - YES. T/S IAW FIM 80-07 TASK 808 & START SW RELEASE W/ C/B PULLED. S266 X1-DP3973B H4 - 2.2 OHMS. S266 X1-DP3975B H4 2.2 OHMS. S266 X1 - A/C GND - 1.9 MEGOHMS. FURTHER T/S SUSPECT #1 ENG START SWITCH. REMOVED AND REPLACED #1 ENG START SWITCH & OPS CK NML IAW AMM 80-11-00. CLEARS MEL 80-2B. PLACARDS REMOVED. SEAMC JOE. ENG STARTER C/O @ 55% N2.
